Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Tangent lines and planes in topological spaces


Author: Charles C. Torrance
Journal: Trans. Amer. Math. Soc. 41 (1937), 193-207
MSC: Primary 54F15
MathSciNet review: 1501898
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F15

Retrieve articles in all journals with MSC: 54F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1937-1501898-2
PII: S 0002-9947(1937)1501898-2
Article copyright: © Copyright 1937 American Mathematical Society